Alert archive / Iowa / Wind Advisories in 2007
Wind Advisory 17, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Dec 23, 2007, 4:02 AM CST for 20 counties in Iowa. It took effect at Dec 23, 2007, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2007, 4:02 AM CST (10:02 UTC)
- In effect from
- Dec 23, 2007, 9:00 AM CST
- Expired
- Dec 23, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Des Moines, IA
Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 231002 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 402 AM CST SUN DEC 23 2007 ...STRONG NORTHWEST WINDS TO INCREASE ON THE BACKSIDE OF A LOW PRESSURE SYSTEM SLIDING NORTHWARD THROUGH WISCONSIN INTO THE GREAT LAKES REGION... IAZ004>007-015>017-240000- /O.NEW.KDMX.WI.Y.0017.071223T1500Z-071224T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY 402 AM CST SUN DEC 23 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL PICK UP TO 30 TO 35 MPH WITH GUSTS TO 45 MPH...BY MID TO LATE MORNING ACROSS PORTIONS OF NORTH CENTRAL IOWA. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE DAY...BEFORE SUBSIDING SOMEWHAT EARLY THIS EVENING. SOME LIGHT SNOW WILL ALSO BE POSSIBLE TOWARD LATE MORNING INTO THE AFTERNOON HOURS...WHICH MAY CREATE PATCHY BLOWING SNOW IN SOME AREAS. VISIBILITIES ARE NOT EXPECTED TO BE GREATLY REDUCED AT THIS TIME. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ALBRECHT
4 follow-up statements
000 WWUS73 KDMX 231649 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1049 AM CST SUN DEC 23 2007 ...STRONG NORTHWEST WINDS WILL CONTINUE ON THE BACKSIDE OF A LOW PRESSURE SYSTEM SLIDING NORTHWARD THROUGH WISCONSIN INTO THE GREAT LAKES REGION... IAZ004>007-015>017-240000- /O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY 1049 AM CST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DONAVON
000 WWUS73 KDMX 231901 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 101 PM CST SUN DEC 23 2007 ...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON ON THE BACKSIDE OF A LOW PRESSURE SYSTEM SLIDING NORTHWARD THROUGH WISCONSIN INTO THE GREAT LAKES REGION... IAZ023>028-033>039-240000- /O.EXA.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION... HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO 101 PM CST SUN DEC 23 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW IS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA THAT RECEIVED ACCUMULATING SNOWFALL ON SATURDAY AND WILL CONTINUE TO RECEIVE LIGHT SNOW TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ004>007-015>017-240000- /O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY 101 PM CST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW IS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA THAT RECEIVED ACCUMULATING SNOWFALL ON SATURDAY AND WILL CONTINUE TO RECEIVE LIGHT SNOW TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DONAVON
000 WWUS73 KDMX 232139 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CST SUN DEC 23 2007 ...A STRONG AREA OF LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL CONTINUE TO BE RESPONSIBLE FOR GUSTY NORTHWEST WINDS ACROSS NORTH CENTRAL IOWA THE REMAINDER OF THE AFTERNOON... IAZ004>007-015>017-023>028-033>039-240000- /O.CON.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO 339 PM CST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... WEST TO NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED TODAY OVER NORTH CENTRAL IOWA. AREAS OF BLOWING SNOW REMAINS LIKELY ESPECIALLY OVER EASTERN PORTIONS OF THE ADVISORY AREA WHERE ACCUMULATING SNOW FELL ON SATURDAY AND WHERE ADDITIONAL LIGHT SNOW HAS DEVELOPED TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DONAVON
000 WWUS73 KDMX 232355 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 555 PM CST SUN DEC 23 2007 ...WIND DIMINISHING BUT BLOWING SNOW REMAINS... .STRONG LOW PRESSURE OVER UPPER MICHIGAN CONTINUES TO PRODUCE WINDS IN EXCESS OF 30 T0 40 MPH AT TIMES THIS EVENING RESULTING IN BLOWING SNOW ACROSS NORTHERN IOWA. IAZ006-007-016-017-025>028-036>039-240100- /O.CAN.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK- INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER... MASON CITY...CLARION...HAMPTON...ALLISON...WAVERLY... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO 555 PM CST SUN DEC 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS REPLACED THE WIND ADVISORY WITH A BLOWING SNOW ADVISORY FOR PORTIONS OF NORTHERN IOWA. $$ IAZ004-005-015-023-024-033>035-240100- /O.EXP.KDMX.WI.Y.0017.000000T0000Z-071224T0000Z/ EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE 555 PM CST SUN DEC 23 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. WINDS CONTINUE TO DIMINISH SLOWLY THIS EVENING ACROSS THE ADVISORY AREA AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ REV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:35 AM CST, 27 minutes earlier.
Area forecast discussion, Dec 23, 3:35 AM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 335 AM CST SUN DEC 23 2007 .SYNOPSIS... ERN DAKOTAS/WRN MN UPPER LEVEL LOW REALLY BEGINNING TO INFLUENCE MS VALLEY SHRT WV WITH NOTED INCREASE IN UVM AND CONVECTION. SEVERAL CGS HAVE OCCURRED OVER ERN IA THIS MORNING AS OLD SRN STREAM SHRT WV LIFTS ACROSS NRN IL. LUCKILY THE WORSE IS NOW E OF US WITH QG FORCING MAX ALIGNED THROUGH MS RIVER...AND STRONG SUBSIDENCE INTO HEART OF IA. OUR PCPN IS ALL BUT DONE FOR THE TIME BEING. 08Z SFC ANLYS SHOWS LOW OVER FAR SRN WI WITH PRES NOW BELOW 988MB. OBJECTIVE ANLYS HAS STRONG +/-8MB ISALLOBARIC COUPLET FROM JUST NW OF STL METRO TOWARD MKE WITH SEVERAL 50+KT GUSTS ASSOCIATED WITH ITS PASSAGE THROUGH IL. ANOTHER SHRT WV ALONG MT/CANADA BORDER MAY IMPACT OUR WEATHER INTO MON. && .DISCUSSION... INITIAL CONCERN WILL BE FATE OF CURRENT HEADLINES. 06Z RUC/NAM SHOW ISALLOBARIC EFFECTS WELL NE OF FCST AREA BY 12Z WITH STEADY MSLP GRADIENT AND 0-2KM SUBSIDENCE DECREASING. PCPN IS DONE AND NO SITES ARE CURRENTLY AT WIND ADVY CRITERIA...SO PRETTY MUCH EXPECT STATUS QUO TODAY WIND WISE FOR THE NEXT FEW HOURS. VERY BRISK NWLY WINDS BUT NOT MUCH IN THE WAY OF BLOWING SNOW. THUS WILL KEEP BLOWING SNOW MENTION IN FCST...BUT DROP CURRENT PCPN WARNINGS AND ADVISORIES. NO BLOWING SNOW CONCERNS FROM RECENT REPORTS OR LOOK AT LOCAL WEBCAMS. HOWEVER WINDS MAY INCREASE JUST ENOUGH TO ECLIPSE 26KT WIND ADVY CRITERIA NRN PORTIONS WHERE LITTLE IF ANY SNOW FELL...SO HAVE BLENDED ADVY INTO FSD/MPX/ARX HEADLINES 15Z-00Z. WIND CHILLS IN THESE AREAS MAY ALSO HOVER AROUND -20F CRITERIA FOR A FEW HOURS...BUT NOT LONG ENOUGH TO HEADLINE. WEAK WVS DROPPING SWD BEHIND UPPER LOW...AND EVENTUALLY APPROACHING MT WV TRYING TO PHASE TO SOME DEGREE MON ACROSS SRN PLAINS...WILL KEEP LOW SNOW CHANCES GOING THROUGH MON MORNING. EXPECT LITTLE IF ANY ACCUMS. WITH FRESH SNOW COVER SERN HALF AND CLOUDS/PCPN EXPECTED...SEE LITTLE IN THE WAY OF TEMP REBOUND TODAY SO UNDERCUT EVEN THE COOLEST GUIDANCE. WITH PLENTY OF CLOUD COVER AND WINDS STAYING MIXED TONIGHT CANNOT SEE MUCH TEMP CHANGE SO MINS ARE ONLY SEVERAL DEGREES BELOW MAXES FROM TODAY. SOUNDINGS AND RAW MODEL TEMPS SUGGEST LITTLE REBOUND AGAIN MON SO AGAIN STAYED BELOW COOLEST GUIDANCE. SEE LITTLE REASON TO BUCK THIS COOL TREND MON NIGHT OR TUE SO CLIPPED GUIDANCE YET AGAIN IN THOSE PERIODS WITH LITTLE CHANGES TO CURRENT FORECAST. LOOKING AHEAD TO TUE AND WED...SREF AND LATEST RUNS OF MOST MODELS SUGGEST CURRENT PCPN WINDOW IS A BIT LATE. SHRT WV EJECTING OUT OF CURRENT GULF AK LOW SEEMS TO AFFECT US MORE FROM TUE AFTERNOON NW TO WED NIGHT SE SO HAVE ADJUSTED POPS ACCORDINGLY. NO OTHER CHANGES TO LATER PERIODS. && .AVIATION...23/06Z STORM LIFTING EAST OF CWA WITH MVFR CONDITIONS EAST AND VFR ACRS THE WEST. STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE STATE THROUGH SUNDAY WITH SOME REDUCED VISIBILITIES FROM BLOWING SNOW. CEILINGS WILL ALSO LOWER ON SUNDAY AS UPPER LOW PASSES THROUGH THE STATE. && .DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVY NRN TWO TIERS OF COUNTIES 15Z-00Z. && SMALL/ALBRECHT/COGIL
Hazardous weather outlook, Dec 22, 11:55 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1155 PM CST SAT DEC 22 2007 IAZ028-039-050-062-075-086-097-231200- BREMER-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-WAPELLO-DAVIS- 1155 PM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REPORTS OF SNOWFALL ACCUMULATIONS AND WINTER CONDITIONS ARE ALWAYS APPRECIATED. IAZ027-037-038-048-049-059>061-071>074-081>085-092>096-231200- BUTLER-HARDIN-GRUNDY-STORY-MARSHALL-DALLAS-POLK-JASPER-ADAIR- MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE- 1155 PM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT BLOWING SNOW IS EXPECTED...ESPECIALLY IN RURAL AREAS PRODUCING REDUCED VISIBILITIES. SNOW WILL ALSO DRIFT OVER ROADS WITH ICY SPOTS DEVELOPING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT REPORTS OF SNOWFALL ACCUMULATIONS AND WINTER CONDITIONS ARE ALWAYS APPRECIATED. IAZ004>007-015>017-023>026-033>036-044>047-057-058-070-231200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- 1155 PM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CC
In the hours before
Local storm report, Dec 22, 10:05 PM CST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CST SAT DEC 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM SNOW WINTERSET 41.34N 94.02W
12/22/2007 M3.2 INCH MADISON IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Dec 23, 12:33 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1233 AM CST SUN DEC 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM SNOW CENTERVILLE 40.73N 92.87W
12/23/2007 E6.5 INCH APPANOOSE IA LAW ENFORCEMENT
COUNTY HIGHWAYS DRIFTING DOWN TO ONE LANE IN PLACES. FROM
APPANOOSE COUNTY DISPATCH.
&&
SMALLLocal storm report, Dec 23, 12:58 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1258 AM CST SUN DEC 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM SNOW 5 WNW DES MOINES 41.61N 93.71W
12/23/2007 M2.9 INCH POLK IA NWS EMPLOYEE
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 5:55 PM CST | Blowing Snow Advisory | DMX | Black Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 5 more | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.